# SDR UIEA2019040903833

- Difficulty date: April 5, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,354 hours, 19,291 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bpcu
- Part number: 734285E
- Part serial: 1634
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AIRCRAFT WOULD NOT CONNECT TO GROUND POWER.( BITE BPCU IAW FIM 21-20 TASK 801. REPLACE BPCU FAULT CODE 41 PER FIM 24-20 TASK 803 TABLE 101. FOUND INTERLOCK FUSE BLOWN, R&R IAW AMM 20-00-00. DID NOT HELP,   REMOVED & REPLACED BPCU IAW AMM 24-22-02. OPS CHECK NORMAL, GROUND POWER CONNECTS AND NO DEFECTS NOTED AT THIS TIME. )
